MathSciNet Relay Station
MathSciNet bibliographic data
MR701622 (85b:65061) 65L05 (65L07)
Crisci, M. R.; Russo, E. An extension of Ortiz' recursive formulation of the tau method to certain linear systems of ordinary differential equations. Math. Comp. 41 (1983), no. 163, 27–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement